Czechoslovak Mathematical Journal, Vol. 70, No. 4, pp. 1219-1219, 2020


Erratum to $(\delta,2)$-primary ideals of a commutative ring

Gülşen Ulucak, Ece Yetkin Çelikel

Received August 21, 2020.   Published online November 2, 2020.

Keywords:  $(\delta,2)$-primary ideal; $2$-prime ideal; $\delta$-primary ideal
Classification MSC:  13A15, 13F05, 05A15, 13G05
DOI:  10.21136/CMJ.2020.0365-20


References:
[1] G. Ulucak, E. Yetkin Çelikel: $(\delta,2)$-primary ideals of a commutative ring. Czech. Math. J. 70 (2020), 1079-1090. DOI 10.21136/CMJ.2020.0146-19

Affiliations:   Gülşen Ulucak, Department of Mathematics, Faculty of Science, Gebze Technical University, Gebze, Kocaeli, Turkey, e-mail: gulsenulucak@gtu.edu.tr; Ece Yetkin Çelikel (corresponding author), Department of Electrical Electronics Engineering, Faculty of Engineering, Hasan Kalyoncu University, Gaziantep, Turkey, e-mail: yetkinece@gmail.com, ece.celikel@hku.edu.tr


 
PDF available at: